# SDR 08FDEA02926

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6517593153
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD, FWD LAV SUPPORT NUT PLATES RUSTED STA 305 - RBL 44.  REMOVED FLOOR SUPORT ANGLE, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  ORIG.   MATERIAL THICKNESS .040 INCH.  REMAINING .031 INCH REMOVED .009'.  FABRICATED NEW ANGLE, PENATRANT INSP FOR CRACKS.  NO DEFECTS, TREATED AND PRIMED AND INSTALLED NEW ANGLE REF SRM 51-10-2 PG 2, SRM 51-30-2, SRM 53-10-1 PG 2, TPPL ID AAR 9800 CAL DATED  6-  24-09, BOEING DWG 65-17593-153, THIS IS CLASSIFIED AS A MINOR REPAIR.
